# SDR 01FDEA00475

- Difficulty date: June 11, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 33,391 hours, 16,561 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bushing
- Part number: A2717051120000
- Condition: Missing
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT WING ASA ACTUATOR FOUND THEY WERE RUBBING INTO THE WING STRUCTURE AT 3 POS.  REMOVED AND REPLACED ACTUATOR RODEND BEARINGS AND BUSHING.
